# SDR 2001FA0000670

- Difficulty date: November 20, 2001
- Submitted: December 18, 2001
- Operation: General aviation
- Aircraft: N819ER
- Make and model: Beech 76
- Aircraft serial: ME199
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg
- Part time: 4,724 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE RIGHT MAIN LANDING GEAR A-FRAME WAS FOUND CRACKED HALF WAY AROUND THE CIRCUMFERENCE OF THE A FRAME TUBE IN THE AREA WHERE RECURRING INSPECTION WAS REQUIRED BY AD.  THIS A-FRAME DID NOT REQUIRE RECURRING INSPECTION BECAUSE IT WAS (PN 105-810023-76) WHICH ELIMINATED THE RECURRING INSPECTION REQUIREMENT.  THE A-FRAME HAD 4724.2 HRS
